# SDR 98FDEA00744

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

R1 DOOR WARN LIGHT AT 18,000 FT WITH NO PRESSURE LOSS.  RETURN TO ATL.  *S/D*  ADJUSTED R1 DOOR SWITCH 8WS PER MM 52-71-11.
